hrvatski jezikClear Cookie - decide language by browser settings

Items where Subject is "NATURAL SCIENCES > Mathematics > Numerical Mathematics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | D | F | S
Number of items at this level: 7.

A

Aliaga, José Ignacio; Badia, Jose M.; Castillo, Maribel; Davidović, Davor; Mayo, Rafael; Quintana-Ortí, Enrique S. (2015) Out-of-core macromolecular simulations on multithreaded architectures. Concurrency and Computation: Practice and Experience, 27 (6). pp. 1540-1550. ISSN 1532-0626

Aliaga, José Ignacio; Bientinesi, Paolo; Davidović, Davor; Di Napoli, Eduardo; Igual Peña, Francisco D.; Quintana-Ortí, Enrique S. (2012) Solving Dense Generalized Eigenproblems on Multi-threaded Architectures. Applied Mathematics and Computation, 218 (22). pp. 11279-11289. ISSN 0096-3003

Aliaga, José Ignacio; Davidović, Davor; Quintana-Ortí, Enrique S. (2014) Out-of-core solution of eigenproblems for macromolecular simulations. In: 10th International Conference on Parallel Processing and Applied Mathematics (8 September 2013 - 11 September 2013) Warsaw, Poland.

D

Davidović, Davor (2014) Solving Large Dense Symmetric Eigenproblem on Hybrid Architectures. Doctoral thesis, Sveučilište u Zagrebu, Fakultet elektrotehnike i računarstva.

Davidović, Davor; Quintana-Ortí, Enrique S. (2012) Applying OOC Techniques in the Reduction to Condensed Form for Very Large Symmetric Eigenproblems on GPUs. In: 20th Euromicro International Conference on Parallel, Distributed and Network-Based Processing ( - ) Garching, Germany.

F

Filipović, Marko; Kopriva, Ivica (2011) A comparison of dictionary based approaches to inpainting with an emphasis to independent component analysis learned dictionaries. Inverse Problems and Imaging, 5 (4). pp. 815-841. ISSN 1930-8337

S

Singer, Sanja; Singer, Saša; Novaković, Vedran; Davidović, Davor; Bokulić, Krešimir; Ušćumlić, Aleksandar (2012) Three-Level Parallel J-Jacobi Algorithms for Hermitian Matrices. Applied Mathematics and Computation, 218 (9). pp. 5704-5725. ISSN 0096-3003

This list was generated on Sun Aug 20 00:21:21 2017 CEST.